# SDR COMA9860325

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 5270 · Door Warning System
- Part: Warning Sys
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO UNSAFE MESSAGE.  COULD NOT DUPLICATE, NO DEFECTS FOUND.
